# SDR ASAA0957073

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 8,081 hours, 2,305 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "FMC DISAGREE" CAME ON TAXIING OUT IN SEA.  RAN THE CHECKLIST AND LIGHT WENT OUT, OPS NORMAL.
